# SDR P5CA9500289

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ribs
- Condition: Cracked
- Location: Nr 1 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MID-FLAP 2 RIBS NEXT TO INBOARD FORE FLAP TRACK CRACKED.  MANUFACTURED 2 RIBS PER BOEING SRM 57-10-02.  INSTALLED PER 51-30-02.
